# SDR SWAA2012050703717

- Difficulty date: April 21, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 50,350 hours, 40,472 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 360, BETWEEN STR 28L TO STR 27L.  REMOVED AND REPLACED SHEAR TIE IAW SRM AND DWG.
